# SDR CALA2022050401132

- Difficulty date: May 4, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 63,084 hours, 27,402 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Ptu
- Part number: 410100211
- Part serial: 1585
- Condition: Failed
- Location: Ww
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

G RSVR OVHT DISPLAYED ON UPPER ECAM SCREEN. - HYD SEE PREVIOUS HISTORY CASE DRAIN FILTER (1084GM). UNLOCKED FOR UPDATE T/S REF TSM 29-11-00-810-802-A. AFTER RUNNING GREEN HYD SYSTEM, FOUND THE PTU EXTREMELY HOT. 40GA, 41GA AND 49GA WERE COOL TO THE TOUCH. SUSPECT PTU IS BYPASSING INTERNALLY. NEED TO REPLACE PTU, LP FILTER (1002GM) HP FILTER (1048GM) AND REMOVED AND REPLACED ABOVE MENTIONED FILTER ELEMENTS WITH NO 29-23-41-400-001-A. CONTAMINATION NOTED, REF AMM 29-11-41, 44 AND 45. REMOVED AND ROTABLE PARTS CHANGE WAS INDICATED - TT # 1837870  SN OFF 1585 REPLACED HYDRAULIC PTU AND PERFORMED ADJ/TEST, OPS CHECK GOOD WITH NO LEAKS NOTED OF PTU OR FILTERS, REF AMM UNIT, TRANSFER   OFF 31-2920-9-0001 1585 ON 31-2920-9-0001 0620
